I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2010, VOLUME 16, NUMBER 6, PAGES 33-44
On the derivative of the Minkowski question mark function
A. A. Dushistova
N. G. Moshchevitin
View as HTML
View as gif image
Let be the regular
continued fraction expansion an irrational number .
For the derivative of the Minkowski function we prove that
, provided that
provided that , where
Constants , are the best possible.
It is also shown that for
partial quotients bounded by .
Last modified: July 5, 2011